Branded Medicine

 
RHINOS® Junior

Syrup

  • Should not be used in patients who are sensitive to other sympathomimetics drugs (e.g. ephedrine, phenylpropanolamine, phenylephrine), patients with severe hypertension, and who are receiving monoamine oxidase inhibitor (MAOI) antidepressant therapy.
  • Do not exceed the recommended dose.
  • Should be used with caution in patients with hypertension, or who have potentiality to develop hypertension or stroke, such as patients with overweight or elderly patients.
  • If within 3 days common cold symptoms do not subside, contact your doctor or health care facilities immediately.
  • Stop using the drug if you experience insomnia, palpitation, and dizziness.
 
:: COMPOSITIONS ::

Each 5 ml contains:
Pseudoephedrine hydrochloride 15 mg
Chlorpheniramine maleate 1 mg

 
:: INDICATIONS ::
 

Relieves sneezing, nasal congestion due to the common cold.

:: CONTRAINDICATIONS ::
 

See boxed warning.
Patients who are hypersensitive to the components of this drug.

:: DOSAGE AND ADMINISTRATIONS ::

Adults and children older than 12 years of age:
2 measuring spoonful (10 ml), three times daily.

Children 6-12 years of age:
1 measuring spoonful (5 ml), three times daily.

Children 2-5 years of age:
1/2 measuring spoonful (2.5 ml), three times daily.

Children younger than 2 years of age:
as directed by a physician.

 
:: WARNING AND PRECAUTIONS ::

See boxed warning.

  • Should be used with caution in patients with liver and kidney dysfunction, glaucoma, prostate hypertrophy, hyperthyroidism, urinary retention, heart disorders, and diabetes mellitus.
  • It is not recommended for children younger than 2 years of age, pregnant and nursing women, unless as directed by a physician.
  • When using this product do not drive a motor vehicle or operate machinery.
  • Should be cautious if used concomitantly with other central nervous system (CNS) depressant drugs.
 
:: SIDE EFFECTS ::
  • Insomnia, headache, excitation, tremor, tachycardia, arrhythmia, palpitation, difficult urination, and gastrointestinal disturbance.
  • Chlorpheniramine maleate may cause drowsiness, and dry mouth.
 
:: DRUG INTERACTIONS ::

See boxed warning.

  • Concomitant use with monoamine oxidase inhibitor (MAOI) antidepressant may cause hypertensive crisis.
  • The effect of treatment which acts centrally (sympathomimetics, antidepressants) may be increased by pseudoephedrine hydrochloride or chlorpheniramine.
 
:: PRESENTATION ::

Box, 1 bottle @ 60 ml.